I have been on the birth control pill, Tri-Sprintec, for at least two years now. I am usually good with taking my pill everyday. However, I tend to take it at different times of the night and occasionally forget, but then I just take two the next day. I have been with my boyfriend for about a year and a half now and I have never had a problem and he has always finished in me. Recently, I forgot the take my pill on the 3rd week of "active" pills (about 3 days before I was due for my period) and we had unprotected sex and he finished in me as usual. Once I realized I had forgotten to take my pill the next day, I just took two as usual. I was a bit worried but didn't think too much of it. I still got my period the following day, just about a day later than usually. Still didn't worry too much about it. Now, however, it is two weeks later and I am so overly emotional and bloated (as if I am on my period)and am having more discharge than usual.. and I'm starting to worry I could be pregnant. Is this possible?! :/
Hi, kac, you have to take all birth control pills WITHOUT FAIL and EXACTLY as prescribed.
Of course you could be pregnant or your hormonal system is just way out of sync. You haven't been taking the pills correctly.
Go immediately to a pharmacy and take a pregnancy test and then make an appointment with your obgyn to discuss changing bc pills to one that is easier for you to comply with.
All the best to you ~ Tony
There is a slim possibility, yes. Chances are better that you are not though. I would recommend that you wait and see what happens with your next period. If it is late go ahead and test then. Taking birth control pills in early pregnancy hasnt been shown to affect the unborn baby so you wont hurt if you are pregnant and if you are not, well, this way you stay protected. You should always make up a missed pill but then you should use back up barrier protection, like a condom, for the next seven days after a miss. The more pills you miss a month, the greater the chance. Do ANYTHING you can think of to remember your pill. Set an alarm on your phone, put a note on your bathroom mirror, set an email to email you every day, whatever it takes. If you truly cannot remember then a method like an IUD or an implant like Nexplanon or Implanon may be a better option as you dont have to remember anything but to get them replaced at either 3 or 5 years depending on which you pick. I think your symptoms are likely due to hormonal changes but pregnancy is a possibility.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Jan 2012 • 1 answer
Posted 15 Jun 2012 • 2 answers
Posted 9 Nov 2014 • 1 answer
I took metformine to get pregnant.now I'm 8 week pregnant. how long I shooild have continue to take?
Posted 4 Apr 2015 • 1 answer
Posted 4 Jun 2016 • 1 answer